# SDR AU991083

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32R-300
- Engine: Lyc IO540K1G5
- Propeller: Hartzl HCC2YK1
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Condition: Failed
- Location: Dc System
- Stage of operation: LD
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) ALTERNATOR FAILED INTERNALLY AND SEIZED CAUSING INTERNAL AND EXTERNAL DAMAGE.
